# SDR 2012F00064

- Difficulty date: February 27, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 19,651 hours, 20,793 cycles
- Engine: Garrtt TPE331*
- Engine time: 21,159 hours, 20,486 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: MS3456L1895
- Condition: Loose
- Location: Rt Engine
- Part time: 19,651 hours, 20,793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT ENGINE LOST EGT INDICATION.  ACFT RETURNED TO FIELD.  LOOSE CONNECTOR PLUG FOUND.  SAME REINSTALLED AND SYSTEM OPS CHECKED OK.
